MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number PS TIBIAL INSERTS SZ 2, 11MM
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately sixteen years post initial right tka, the 70 y/o female patient joint was loose.Implants were well fixed.Patient was revised to a size 2, 15mm poly.There was no breakage of device or surgical delay/prolongation.Patient stable.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The device is not available for evaluation due to hospital policy.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
(h3) as reported, approximately sixteen years post initial right tka, the 70 y/o female patient joint was loose.Implants were well fixed.Patient was revised to a size 2, 15mm poly.There was no breakage of device or surgical delay/prolongation.Patient stable.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The device is not available for evaluation due to hospital policy.No other patient information/medical history reported.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues; no device information was provided.The cause of the patient¿s instability cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
PS TIBIAL INSERTS SZ 2, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16665536
Report Number1038671-2023-00565
Device Sequence Number5973146
Product Code JWH
UDI-Device Identifier10885862048233
UDI-Public10885862048233
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2011
Device Model NumberPS TIBIAL INSERTS SZ 2, 11MM
Device Catalogue Number204-22-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer09/20/2023
08/15/2025
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date10/23/2023
08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUTED STEM EXTENSION 40L X 14 MM.; OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 2.; THREE PEG PATELLA 32MM.; TIBIAL STEM EXT. SCREW.; TRAPEZOID TIBIAL TRAY SZ 1F/1T, 2F/1T.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale